Bad taste in mouth

Discussion in 'Fibromyalgia Main Forum' started by cobie, Aug 15, 2005.

  1. cobie

    cobie New Member

    Wake up at the same time every night with bad taste in mouth, usually between 5 or 6 am? any ideas . Does Goats whey have the same benefit as cows whey for raising the gluthione levels ? thankyou cobie
  2. hehmommy

    hehmommy New Member

    Is it maybe something that you are drinking or eating before bed that is the same each night? Maybe that could be causing it? I don't know about the whey sorry. Make sure you teeth are healthy. Sometimes if you have a bad tooth it can cause yuck mouth.

    Trish :)
  3. Francey54

    Francey54 New Member

    Cobie:

    Some meds give a bad taste in the mouth. I have that when I take certain anti anxiety pills like Dalmane or Seroquel. I have to be washing my mouth constantly with mouth wash and chewing gum. It is a very nasty feeling.

    You should talk to your doctor about it.

    Good luck,

    Francey